Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Cold, sore throat, wet cough, took Z pack and benzonatate, now dry, unstoppable cough. What to do?

yes my husband went to the urgent care yesterday after being sick all week with what seemed to be a terrible chest cold terrible sore throat and wet cough , spitting a lot of clear mucous never colored he was given a Z pack and Benzonatate 3 x a day for cough this am sore throat gone this eveningdry cough started around 6pm and it is 2;15 am and he can not control this cough he took some Tussin DM it is a dry cough out of control with nothing coming up? he was told it was prob a virus.what can he do to settle down this cough? thank you
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

It is likely to be a viral infection and will take 2-3 days to settle down , please ask him to continue the tussin dm syrup , he can also take steam inhalation 3-4 times a day , it will also give some relief.
Please avoid exertion and take rest , also avoid spicy food!
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor